标题:Nonlinear Analysis of a Hybrid Optimal Velocity Model with Relative Velocity for Traffic Flow
作者:Liu, Tao; Jia, Lei
通讯作者:Liu, T
作者机构:[Liu, Tao] Shandong Inst Light Ind, Coll Elect Informat & Control Engn, Jinan, Shandong, Peoples R China.; [Jia, Lei] Shandong Univ, Sch Control Sci 更多
会议名称:International Conference on Artificial Intelligence and Computational Intelligence (AICI)
会议日期:OCT 23-24, 2010
来源:ARTIFICIAL INTELLIGENCE AND COMPUTATIONAL INTELLIGENCE, AICI 2010, PT II
出版年:2010
卷:6320
期:PART 2
页码:58-63
DOI:10.1007/978-3-642-16527-6_9
关键词:optimal velocity model; relative velocity; nonlinear analysis
摘要:An extension of an optimal velocity model with the relative velocity is analyzed. From the nonlinear analysis, the propagating kink solution for traffic jams is obtained. The fundamental diagram and the relation between the headway and the delay time are examined by numerical simulation. We find that the result from the nonlinear analysis is in good agreement with that obtained from the numerical simulation.
收录类别:CPCI-S;EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-78649926186&doi=10.1007%2f978-3-642-16527-6_9&partnerID=40&md5=2698465fc14319b4a10d67b6f9fc6c40
TOP